MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD

BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD
Model Number 346366
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
This rv lead was explanted due to dislodgement during ra lead extraction.Should additional information be received, this file will be updated.

Brand Name
SELOX ST 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19726343
Report Number1028232-2024-03703
Device Sequence Number8207220
Product Code NVN
UDI-Device Identifier04035479077846
UDI-Public(01)04035479077846(17)180930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number346366
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale